Responses

  • 2 months ago

    RE: diabetes

    Hello.

    What instructions has your doctor given you regarding this? You should not make any changes to dosing amounts and/or timing without your doctor'should advice.
  • 2 months ago

    RE: diabetes

    It's most likely that your levels are normal because of the insulin and pills. If you are going low, then talk to your doc about cutting back. But if you are normal, it's thanks to the meds. Would you take a patch off a leaky pipe because there wasn't water on the floor any more?
  • 2 months ago

    RE: diabetes

    Patients on insulin should never, never, never, never, never, never, never, never, never, never tinker with instructed dosing unless approved by your physician. Here's why:

    http://www.realdiabetestruth.com/diabulimia-abuse-insulin-fatal/
    "Diabulimia: Abusing Insulin Can Prove Fatal"

    It's imperative that individuals using insulin how to properly time and manage injections to "safely" modulate blood sugar. Blood sugar too high, you face serious complications. Blood sugar too low, hypoglycemic induced coma.

    The fact that you asked "this" question, here, is troublesome.

    "Abusing (or misuse) of insulin can prove F A T A L !"

    Talk to your doctor and hear what he/she has to say.